PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 2 | 151-156
Tytuł artykułu

On continuous solutions of a functional equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper discusses continuous solutions of the functional equation φ[f(x)] = g(x,φ(x)) in topological spaces.
Słowa kluczowe
Rocznik
Tom
65
Numer
2
Strony
151-156
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-05-18
poprawiono
1996-01-03
Twórcy
  • Katolickie Liceum Ogólnokształcące, Paderewskiego 28, 42-400 Zawiercie, Poland
Bibliografia
  • [1] K. Baron, On extending solutions of a functional equation, Aequationes Math. 13 (1975), 285-288.
  • [2] K. Baron, Functional equations of infinite order, Prace Nauk. Uniw. Śląsk. 265 (1978).
  • [3] M. Kuczma, General solution of the functional equation φ[f(x)]=G(x,φ(x)), Ann. Polon. Math. 9 (1960), 275-284.
  • [4] M. Kuczma, Functional Equations in a Single Variable, Monograf. Mat. 46, PWN, Warszawa, 1968.
  • [5] M. Kuczma, B. Choczewski and R. Ger, Iterative Functional Equations, Encyclopedia Math. Appl. 32, Cambridge Univ. Press, 1990.
  • [6] M. Sablik, Differentiable solutions of functional equations in Banach spaces, Ann. Math. Sil. 7 (1993), 17-55.
  • [7] W. Smajdor, On continuous solutions of the Schröder equation, Ann. Polon. Math. 32 (1976), 111-118.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z2p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.